Help! Even one cap of Thorne's Formula SF722 – Undecylenic Acid causes DIARRHEA.

Home The Candida Forum Candida Questions Help! Even one cap of Thorne's Formula SF722 – Undecylenic Acid causes DIARRHEA.

This topic contains 6 replies, has 3 voices, and was last updated by  doodles 10 months ago.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #176401

    doodles
    Participant
    Topics: 1
    Replies: 5

    I don’t get it.

    Just over a month ago, I started treatment for my very high levels of candida, along with Candex. I first followed the directions on the Thorne SF722 bottle–five caps twice a day. By the 5th day or so, starting having horrendous die off symptoms–depression, fatigue, diarrhea, etc.

    So I stayed off–restarted, slowly moved up to three caps…but the return of diarrhea, besides the fatigue etc…was too much. So once again, I got off for several days, then restarted lower.

    But now, just ONE CAP returns the afternoon diarrhea.

    I also added in molybdenum about five days ago…read it can lessen the die off. Nothing has changed as far as the diarrhea when I take the SF722. I already take the sacc probiotic. Also started on Black Seed oil.

    Is the daily diarrhea due to the die off, or is it just a side effect and I don’t tolerate undecylenic acid??

    I will stay with the SF722 if this is a die off (which is a good thing)….but if it’s that I just can’t tolerate it (and it’s not a die off, but intolerance)…what do I take to get rid of my very high levels of candida??

    Help.

    #176412

    doodles
    Participant
    Topics: 1
    Replies: 5

    Anyone used SF722 and had daily diarrhea? It’s maddening for me. My last ONE cap was three mornings ago, and I had afternoon diarrhea (as usual) that day, plus the next afternoon, plus the next afternoon. And I’m very physically tired. Makes me think it’s the die off, as I can’t imagine it being just my personal side effect for three afternoons.

    Anyone??

    #176418

    doublek
    Participant
    Topics: 2
    Replies: 46

    I never had this problem. Are you sure the diarrhea isn’t caused by something else?

    #176421

    doodles
    Participant
    Topics: 1
    Replies: 5

    I never had this problem. Are you sure the diarrhea isn’t caused by something else?

    Well, I do see diarrhea as a common symptom of die-off when you look at lists of symptoms. So it may be just that for me, and reactions may be individual. It only started while on SF722, and ended each time I stopped the SF722. This time, the die off was so intense that it took three days for the afternoon diarrhea to stop, even after ONE of them. Blew me away.

    I’ve now learned that Candex, which is enzymes, is basically allowing any anti-fungal to do it’s job better since it breaks down the outside of the fungus. So in a way, it’s probably gas on the fire for the anti-fungal’s job.

    All I know is that I need a much more softer way to treat this. Once I get past all these die off symptoms, which includes the fatigue, I’ll restart, but find a way to take MUCH lower amounts. I can’t cut down one cap of SF722, but I could start on Caprylic Acid in a low amount, which I understand is just as powerful. Or, I could go a good week or more without anything, then restart with one cap of SF722. It will be an experiment, for sure.

    Hoping someone who has done it slower will share what they’ve done.

    #176449

    doodles
    Participant
    Topics: 1
    Replies: 5

    From another more active forum, I’ve gotten the impression that there are some of us that kill the candida suckers like a raging gorilla. Me.

    i.e. finding out that ONE SF722 can cause three days of die off, and in my case, diarrhea, is huge. Perhaps that’s because I’ve been on SF722, with several stops to recover, for a good six weeks now, so it may have built up in my system. So I can’t just start again on one or else the gorilla rampages. I’m going to wait a week before starting again. And even then, I might take ONE every three days or so for awhile, as long as the die off symptoms aren’t killers.

    #176450

    Wiley200
    Participant
    Topics: 2
    Replies: 386

    If SF722 gives you diarrhea, why are you still taking it?? That’s not a healthy reaction. Try something else!

    #176456

    doodles
    Participant
    Topics: 1
    Replies: 5

    That’s why I stopped taking it…for now. And literature does say that the die off can cause diarrhea for some…and I may be the some. But we’ll see. The diarrhea stopped the 4th day off and continues to be gone. So in a week, I’ll restart and see what happens.

Viewing 7 posts - 1 through 7 (of 7 total)

The topic ‘Help! Even one cap of Thorne's Formula SF722 – Undecylenic Acid causes DIARRHEA.’ is closed to new replies.